Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian Plan
DOI : 10.3844/jmssp.2006.464.468
Journal of Mathematics and Statistics
Volume 2, Issue 4
We propose a regionalization technique for analyzing nonlinear differential equation systems where coefficients are standard and nonzero. The present work starts with the study of a natural object which was the magic squares providing us with a new way to partition the plan in regions.
© 2006 Belaib Lekhmissi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.